# SDR SWAA2022032873692

- Difficulty date: February 17, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N945WN
- Make and model: Boeing 737
- Aircraft serial: 36660
- Aircraft time: 39,297 hours, 23,820 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON AFT CORNER SCUFF PLATE LOCATED AT FWD CARGO COMPARTMENT 2022-98401 / [01] TOOL USED DIGITAL CALIPER P/N 500-197-30; S/N A18135080; DUE DATE 31-JUL-22.;[02] REPAIRED BY WELD AFT CORNER SCUFF PLATE LOCATED AT FWD CARGO COMPARTMENT I.A.W 737-700 SRM BOEING 53-30-15-2R-1 REPAIR 1 AND BAC 5975 TOOL USED DIGITAL CALIPER P/N 500-197-30; S/N A18135080; DUE DATE 31-JUL-22.;[03] TASK COMPLETED
